On ω-limit sets of non-autonomous discrete dynamical system

Hongying Si

Abstract


In this paper we study ω-limit sets of non-autonomous discrete dynamical systems. Some basic concepts are introduced for non-autonomous discrete systems, including ω-limit set, Lyapunov stable set, asymptotically stable set. We give some sufficient conditions for non-autonomous discrete dynamical systems to have asymptotically stable sets.

Full Text: PDF

How to Cite this Article:

Hongying Si, On ω-limit sets of non-autonomous discrete dynamical system, Advances in Fixed Point Theory, Vol 6, No 3 (2016), 287-294

Copyright © 2016 Hongying Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.